# SDR 5APR577Y86

- Difficulty date: August 30, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N802AF
- Make and model: Pilats PC1247
- Aircraft serial: 802
- Aircraft time: 3,538 hours, 3,381 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,538 hours, 3,381 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Eroded
- Location: Turbine Disk
- Component: Turbine Disk
- Component part number: 311862103
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HOT SECTION BOROSCOPE INSP, SEVERAL COMPRESSOR TURBINE BLADES WERE FOUND TO HAVE EROSION THAT EXTENDED INTO THE BLADE TIPS.  ENGINE PERFORMANCE RUNS AS WELL AS CURRENT ECTM GRAPHS WERE NORMAL, NO HOT SECTION DETERIORATION WAS OBSERVED.  THE POWER SECTION WAS REMOVED, HOT SECTION COMPONENTS INSPECTED AS NECESSARY.  THE CT DISK WAS  REPAIRED BY INSTALLING NEW CT BLADES 43 (EA). THE REPAIRED CT DISK ASSEMBLY WAS REINSTALLED INTO THE POWER SECTION. THE POWER SECTION WAS REINSTALLED AND ALL ASSOCIATED TESTS WERE ACCOMPLISHED WITH NO FURTHER FAULTS FOUND, ALL IAW AMM 12-A-72-10-00-00A-920A-A, 12-A-71-00-00-00A-903A-A AND EMM 72-50-01 ,72-50-02 AND 72-00-00.
